# SDR 2A6R2021061460605

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N163BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0671
- Aircraft time: 5,422 hours, 22,779 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Part time: 5,422 hours, 22,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, FOUND CORROSION AT FS 3150 HAT CHANNELS & AROUND PREVIOUS REPAIR PATCH. PREVIOUSLY REPAIRED.
